# SDR SIMA20011305

- Difficulty date: May 10, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145249
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Stiff
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4942 - DURING TAKEOFF ROLL, THE CREW NOTED THE RUDDER PEDALS WERE STIFF TO OPERATE.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETURNED TO THE GATE.  NO FAILURES FOR THE RUDDER SYSTEM WERE REPORTED.  JUST BEFORE AIRCRAFT RETURNED TO GATE THE YAW DAMPNER FAILED.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
